SciELO - Scientific Electronic Library Online

 
vol.34 issue2The largest Laplacian and adjacency indices of complete caterpillars of fixed diameter author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Abstract

AIYUB, Mohammad. Strongly(Vλ, A, Δn(vm),p, q)-summable sequence spaces defined by modulus function and statistical convergence. Proyecciones (Antofagasta) [online]. 2015, vol.34, n.2, pp.191-203. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172015000200007.

In this paper we introduce strongly (Vλ,A, Δn(vm),p, q)-summable sequences and give the relation between the spaces of strongly (Vλ,A, Δn(vm),p, q) -summable sequences and strongly (Vλ, A , Δn(vm), p , q)-summable sequences with respect to a modulus function when A =(aik) is an infinite matrix of complex number, (Δn(mv)) is generalized difference operator, p = (pi) is a sequence of positive real numbers and q is a seminorm. Also we give the relationship between strongly (Vλ,A, Δn(vm),p, q) - convergence with respect to a modulus function and strongly Sλ(A, Δn(vm))- statistical convergence.

Keywords : De la Vallee-Poussin mean; Difference operator; modulus function; statistical convergence.

        · text in English     · English ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License